# SDR DALA1020815522

- Difficulty date: August 28, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 72,525 hours, 68,206 cycles
- Engine: Pwa JT8D17
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Chafed
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN FLOOR, PANEL NR 84, TOP SKIN FWD END 6 EA FASTENER HOLES CHAFED AROUND WASHERS. RII: Y CUTOUT DAMAGED AREA IAW SRM 51-70-04, FIG 1, HFEC INSP IAW NDT SPM 06-10-01, AND NO CRACKS WERE NOTED. FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 51-30-02, P226-455217. REQUIRED INSP COMPLETED Q901-280331.
